MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET
Catalog Number 011-C3302
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Section e additional contact: (b)(6).
 
Event or Problem Description
The complaint/event involved a ext set, smallbore with clave¿.It was reported that the device does not connect tightly and the tubing popped off during a patient's infusion of an unspecified infusate; however, there was no medication involved.There was no concomitant drug and no concomitant device.There was no specific physical damage noted on the set.The set was replaced and therapy resumed without any problem.There was no leakage, no any unprotected chemotherapy exposure to the patient, health care worker or other personnel, no interventions done due to spillage, no chemo spill was cleaned up per facility protocol, and no spill kit used.The set was replaced and therapy resumed without any problem.There was no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
Received one used 011-c3302 ext set for inspection.No defects or anomalies noted.The connection of the male luer to an icu medical provided female luer was functionally tested and found to have met performance expectations.The male luers were measured and found to be iso compliant.The reported complaint could not be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXT SET, SMALLBORE WITH CLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20434375
Report Number9617594-2024-01437
Device Sequence Number8440630
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537(17)281001(10)13796638
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot Number13796638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSATE, MFR UNK.
Patient SexUnknown